MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38277
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip detached.An imager ii diagnostic catheter was selected for use in the lower extremity artery.During procedure, it was observed that the tip of the device was broken.The physician failed to snare the tip out.The procedure was completed with another device.The patient was stable and there are no further patient complications reported.

Brand Name
IMAGER II
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9659468
Report Number2134265-2020-00791
Device Sequence Number16992386
Product Code DQO
UDI-Device Identifier08714729736684
UDI-Public08714729736684
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/08/2020
Device Model Number38277
Device Catalogue Number38277
Device Lot Number0000132355
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;